# SDR CALA9900001

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17344
- Make and model: Boeing 7373T0
- Aircraft serial: 23582
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A BUMP WAS FELT ON THE RT MLG WITH GEAR HANDLE IN THE UP AND OFF POSITION AFTER TAKEOFF.  ALSO, THE RT MLG RED UNSAFE LIGHT WAS ILLUMINATED.  THE AIRCRAFT WAS RETURNED TO PHX WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THAT THE NR 3 MLG TIRE HAD THROWN TREAD ENTANGLED IN GEAR.  THE TREAD WAS REMOVED AND THE RT MLG WAS INSPECTED WITH NO DEFECTS NOTED.  THE NR 3 AND NR 4 MLG TIRE AND WHEEL ASSEMBLIES WERE REMOVED AND REPLACED.
